# SDR CA141204008

- Difficulty date: November 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Amd FALCON2000EX
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT AT 33,000 FT THE PILOT REPORTED THAT THE LT ENGINE ITT WENT IN THE YELLOW BAND.  ITT REPORTED TO HAVE GONE TO 850 DEG.  THE PILOT RETARDED THE THROTTLE TO LOWER ITT AND ELECTED TO DIVERT FOR A SAFE LANDING.  TROUBLESHOOTING.
